Translator Disclaimer
2011 Continuous $p$-Bessel mappings and continuous $p$-frames in Banach spaces
Mohammad Faroughi, Elnaz Osgooei
Involve 4(2): 167-186 (2011). DOI: 10.2140/involve.2011.4.167

Abstract

We define the concept of continuous p-frames ( cp-frames) for Banach spaces, generalizing discrete p-frames. We prove that under certain conditions the direct sum of a finite number of cp-frames is again a cp-frame. We obtain equivalent conditions for duals of cp-Bessel mappings and show existence and uniqueness of duals of independent cp-frames. Lastly we discuss perturbation of these frames.

Citation

Download Citation

Mohammad Faroughi. Elnaz Osgooei. "Continuous $p$-Bessel mappings and continuous $p$-frames in Banach spaces." Involve 4 (2) 167 - 186, 2011. https://doi.org/10.2140/involve.2011.4.167

Information

Received: 17 February 2011; Accepted: 26 February 2011; Published: 2011
First available in Project Euclid: 20 December 2017

zbMATH: 1235.42026
MathSciNet: MR2876197
Digital Object Identifier: 10.2140/involve.2011.4.167

Subjects:
Primary: 42C15, 42C99
Secondary: ‎42C40

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.4 • No. 2 • 2011
MSP
Back to Top